YOU MAY BE DELAYING YOUR HEALING

i hope i caught your attention with that title.
i’m just hopping in to write a short entry because after almost 5 years off steroids,
i’m starting to know a little more about the situation i’m in.

TSW (topical steroids withdrawal) should not be used interchangeably with RSS (red skin syndrome).
to put it simply:
if TSW is a cause, then RSS is an effect.

you quit steroids, you experience symptoms that can be described by the RSS.
but TSW is not equals to RSS.

TSW will be corrected as long as you quit steroids and give your body time,
but RSS? you might need medical/nutritional/holistic intervention if you’re not getting better over time.

erythroderma is a term that closely resembles the symptoms encompassed in RSS,
it doesn’t just go away on it’s own if your body is unable to regenerate itself after the trauma it went through.
now by the power of google, i believe you can read up on that if you think my idea is too radical for you to swallow.

of course, i’m not a doctor.
but i’ve been in this shit long enough to realize that you really have to do something about your situation if it ain’t improving.
i noticed children tend to recover fully with more success than adults do,
i believe this is partly due to their vitality (since they’re young and has more energy), hence they don’t need much external help to stimulating their body’s healing abilities.
adults are different. our bodies are battered, and look what happens when you’re sick and fatigued?
you don’t clean your house as often as you use to, junk piles up, stuff that are broken aren’t replaced because that’s not your priority right now.
same thing goes for your body. makes sense?
you’re sick, and if you do not have enough energy to fix up all those blows you’ve dealt the past few decades,
it ain’t gonna start fixing itself.

obviously i’m not going to recommend medication because i’m in no position to do that,
secondly i do not believe that medication is the answer to help you recover your health.
you should already know by now that drugs were never the answer to good health.

instead, i’m going to point you guys in the direction of nutrition and gut health because that is the most scientific non-medical thing that has been shown to make an impact on one’s health.
go on and find out as much as you can about all the different gut healing diets that’s available.
do the entire healthy lifestyle package, you have nothing to lose here because if it doesn’t help out with your skin,
you’ll just end up with a healthier lifestyle and a healthier body (which should technically lead to your skin clearing up).
if you’re not opposed to the idea of alternative healing, you can do your own research on that too.

bottom line is, DO SOMETHING ABOUT YOUR HEALTH.
the sooner the better.
and if you can do it under the guidance of an experienced practitioner, you might just find your way a lot sooner.

7 thoughts on “YOU MAY BE DELAYING YOUR HEALING

  1. hi juliana , im kay i wrote to you once. my skin is healing up really well as it became smooth and it isnt peeling as much as before except my face at times and my neck still itches but the oozing had stop. but one problem. i sweat alot like i just left the house next thing i know im sweating like im bathing . and my neck would itch like mad and my face is still red like , it isnt my skin tone , but the rest of my body is pretty much healed up and back to my skin tone . its just my face , its always red . hahaha not so red just , light reddish . any idea? youve been really strong , and i envy you and you inspired me to stay strong and im grateful. bless you .

  2. Here’s a little fact for you. There is NO SUCH THING as topical steroid withdrawal. You are wasting your time and lots of words on a topic that has no merit. This entire thing was created by a doctor who simply did not understand the mechanisms of the body. Get your life back and quit buying in to “withdrawal”. The body simply does not work like this.

    • I won’t go that far as to say that topical steroids don’t exist, because our body is smart and adapts to the drugs we give to it. the more we use, the more we will need in the long run. so addiction is clearly possible, so logically speaking, when you break an addiction you will go through a withdrawal. you can’t prove that it doesn’t exist too, can you? before you can prove your point, your statement is invalid.

      now, it would be more useful if you also suggested a better idea of “get your life back and quite buying into withdrawal”.

  3. Hi Juliana, I’ve been following your blog since very long. You’ve been doing am amazing job of sharing your experiences and inspiring all of us!
    I have a very unique situation of having applied prescribed TS (betamethasone diproprionate .025%) on and off for over 10 years (last 6 months was daily and increasing use) on my SCALP. I don’t have any other scalp issue. I had hairfall amd dermats experimented a lot with different diagnoses, prescribing TS along with it. So I’ve suffered with severe redness, soreness, burning, hypersensitivity and hair loss. Only thing is I didn’t have oozing, flaking, crusting or any of those stages. I’m almost 3 years into withdrawal but still cannot use anything on my scalp – no shampoo, oil, moisturiser. The burning reduced but other symptoms still persist. Not sure if it’s caused thinning on my scalp too, but it might have.
    I just wanted to know what you think of this. I haven’t found satisfactory information anywhere applicable to my situation.

    • hi desiree! were they treating hair fall with TS? i’m sorry you have to go through this. the TS might have thinned out your scalp, after all our scalp is also part of our skin too. you don’t have to use a shampoo, contrary to popular belief. is your scalp sensitive or itchy?

      i don’t have much input as i haven’t come across people talking too much about the scalp. perhaps you can take it to the ITSAN forum and see if there are people with similar experience as yours?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s